Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sore watering eyes causing rashes on skin. Headache and nausea. Remedy?

hi there, for the last few days i have had severely sore/ bloodshot eyes, watering terribly and leaving a rash down the sides of my cheeks ( from the tears). My temple on one side of my head feels sore and as though it has fluid in there. Have tried drops in my eye but it seems to be getting worse. It is causing me terrible headaches and making me feel nausious. Can u help?
thank u
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for posting your question here, I will answer it as best I can.
Have you considered going to an ophthalmologist to get your eyes checked? It sounds like the most probable cause, you need glasses and sometimes the simplest answer is the right one.

I hope this answered your question.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor